# SDR ASOA20140318059

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713003
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM CORROSION AROUND NUTPLATE FRAME 23.  REMOVED CORROSION AND FABRICATED REPAIR IAW EC5320-01443, REV C.
